I have schizoaffective disorder. I take Abilify and Cymbalta. But most of the time my hands shake badly. Do you think it could be due to Abilify and Cymbalta or it could be more related to my disease? Does Abilify cause tremors as a side effect?
Welcome to icliniq.com.
How long have you had these tremors? Is it present all the time? Did you develop these tremors only after starting medication or did you have some form of shaking even before medication?
Both Abilify (Aripiprazole) and Cymbalta (Duloxetine) are known to be associated with tremors. Have you discussed these tremors with your treating doctor or psychiatrist? You need to be assessed for signs of extrapyramidal side effects.
Abilify (Aripiprazole) is a proper medication for your condition. Any medication can come with side effects. So after assessment, your doctor can either optimize the dose of the medication or if appropriate consider a medication like Pacitane (Trihexyphenidyl) to control these symptoms. Also try to practise progressive muscular relaxation and deep breathing exercises . It will help to calm your nerves as stress can exacerbate these symptoms. You are welcome to contact us if any further advice is needed.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. effects can be reduced simultaneously by using alcohol at that point of time. It means, at the time you are taking alcohol as well as Abilify, the medicine may not be able to exert its full effect. But, its effects are not reduced in the fashion... Read fullI get tremors in my chin that lasts only for a second. Is it something serious?
.. your concerns. From what you mentioned, you most likely have what is called benign fasciculation syndrome which is usually due to stress and anxiety. You should not worry, it is benign and you do not have to perform MRI or any other investigatio... Read fullIs Cymbalta good for depersonalization?
.. your query and understand your concerns. First of all, I do not think Cymbalta (Duloxetine) have great potential in the treatment of depersonalization. In my experience, I found SSRI group (selective serotonin reuptake inhibitor) of medications ar... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now